It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board


Multiple Sclerosis Board Index


Vitamin D three, is more like natural sunlight, this is true; however it is NOT used for people who are low in vitamin D, with a deficiency, it is used for maintenance- and used only after the levels are normalized. All of us will recommend taking vitamin D3 here, if your levels are normalized.

I think the fact that you are feeling better is a placebo effect. Why would I tell you that it could be a MS relapse? No one has suggested you have MS....if you had a MS relapse, you would be having symptoms which I do not even want to mention....so far, your list of symptoms does not equal a MS relapse by any means...

Twitching in your face, your hands, and all the other places is usually from a vitamin D deficiency.....therefore, the D you are taking is probably not (and it would be almost impossible if it were to "correct itself in under 2 weeks) getting better...again, placebo that you say you are feeling better one minute, but then state that you have a symptom at the same time....anxiety can also make twitching happen.

Boots I just went through 3 days of my face twitching...my eye, my cheek, most annoying thing in the world....but I also just got a promotion at work have spent the last 4 days working 13 hour days and learning an entirely new responsiblity. I cant say its a MS thing- even though I HAVE MS- its stress and lack of sleep and last night I went to bed and got a full 8.5 hours of sleep and guess what? Today I wake up feeling fine... even those of us who have MS, cant say every little thing is MS... you do not have a MS diagnosis, but you keep looking for everything to be MS related..this, is not healthy for you. I really wish you would call your doctor and talk about your meds...and talk to him/ her about what you are taking....its the best advice I can give you. Something isnt right here.

Nikki
Since the day I had the twitching on my left side and discomfort feeling, well today this morning I have a feeling that my left side of my face is numb, I also have a tingly feeling underneath my eye and going towards my nose.. I used a tac to poke myself to see if it really is numb but I can feel the poke.. It just feels heavy and if its numb, kinda like if nova cane is wearing off.. I can feel it more when I'm laying in bed or if I'm relaxed on the couch or just standing.. I feel it come in waves.. Only left side.. Is this something to worry about or go to the ER?





All times are GMT -7. The time now is 01:16 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!